Mixing rank-one actions of locally compact abelian groups
Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 4, p. 375-398
@article{AIHPB_2007__43_4_375_0,
     author = {Danilenko, Alexandre I. and Silva, Cesar E.},
     title = {Mixing rank-one actions of locally compact abelian groups},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {43},
     number = {4},
     year = {2007},
     pages = {375-398},
     doi = {10.1016/j.anihpb.2006.05.002},
     zbl = {1126.37004},
     mrnumber = {2329508},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2007__43_4_375_0}
}
Danilenko, Alexandre I.; Silva, Cesar E. Mixing rank-one actions of locally compact abelian groups. Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 4, pp. 375-398. doi : 10.1016/j.anihpb.2006.05.002. http://www.numdam.org/item/AIHPB_2007__43_4_375_0/

[1] T.M. Adams, Smorodinsky's conjecture on rank one systems, Proc. Amer. Math. Soc. 126 (1998) 739-744. | MR 1443143 | Zbl 0906.28006

[2] T.M. Adams, N.A. Friedman, Staircase mixing, preprint, 1992.

[3] T. Adams, C.E. Silva, Z d -staircase actions, Ergodic Theory Dynam. Systems 19 (1999) 837-850. | MR 1709423 | Zbl 0939.28013

[4] V. Bergelson, Ergodic Ramsey theory-an update, in: Ergodic Theory of Z d Actions, Warwick, 1993-1994, London Math. Soc. Lecture Note Ser., vol. 228, Cambridge Univ. Press, Cambridge, 1996, pp. 1-61. | Zbl 0846.05095

[5] D. Creutz, C.E. Silva, Mixing on a class of rank-one transformations, Ergodic Theory Dynam. Systems 24 (2004) 407-440. | MR 2054050 | Zbl 1066.37003

[6] A.I. Danilenko, Funny rank one weak mixing for nonsingular Abelian actions, Israel J. Math. 121 (2001) 29-54. | MR 1818379 | Zbl 1024.28014

[7] A.I. Danilenko, Infinite rank one actions and nonsingular Chacon transformations, Illinois J. Math. 48 (2004) 769-786. | MR 2114251 | Zbl 1069.37003

[8] A.I. Danilenko, Mixing rank-one actions for infinite sums of finite groups, Israel J. Math. 156 (2006) 341-358. | MR 2282382 | Zbl 1131.37006

[9] A.I. Danilenko, C.E. Silva, Multiple and polynomial recurrence for Abelian actions in infinite measure, J. London Math. Soc. (2) 69 (2004) 183-200. | MR 2025335 | Zbl 1061.37003

[10] A. Del Junco, A simple map with no prime factors, Israel J. Math. 104 (1998) 301-320. | MR 1622315 | Zbl 0915.28011

[11] A. Del Junco, R. Yassawi, Multiple mixing rank one group actions, Canad. J. Math. 52 (2000) 332-347. | MR 1755781 | Zbl 0957.28008

[12] B. Fayad, Rank one and mixing differentiable flows, Invent. Math. 160 (2005) 305-340. | MR 2138069 | Zbl 1064.37006

[13] C. Hoffman, A loosely Bernoulli counterexample machine, Israel J. Math. 112 (1999) 237-247. | MR 1714994 | Zbl 0943.37003

[14] S.A. Kalikow, Twofold mixing implies threefold mixing for rank one transformations, Ergodic Theory Dynam. Systems 4 (1984) 237-259. | MR 766104 | Zbl 0552.28016

[15] J.L. King, Joining-rank and the structure of finite rank mixing transformations, J. Analyse Math. 51 (1988) 182-227. | MR 963154 | Zbl 0665.28010

[16] A. Leibman, Polynomial mappings of groups, Israel J. Math. 129 (2002) 29-60. | MR 1910931 | Zbl 1007.20035

[17] B. Madore, Rank-one group actions with simple mixing Z-subactions, New York J. Math. 10 (2004) 175-194. | MR 2114785 | Zbl 1074.37003

[18] D.S. Ornstein, On the root problem in ergodic theory, in: Proc. Sixth Berkeley Symp. Math. Stat. Prob. vol. II, Univ. California, Berkeley, CA, 1970/1971, Univ. of California Press, Berkeley, CA, 1972, pp. 347-356. | MR 399415 | Zbl 0262.28009

[19] A. Prikhodko, Stochastic constructions of flows of rank one, Mat. Sb. 192 (2001) 61-92. | MR 1885913 | Zbl 1017.37002

[20] D.J. Rudolph, The second centralizer of a Bernoulli shift is just its powers, Israel J. Math. 29 (1978) 167-178. | MR 485401 | Zbl 0375.28006

[21] D.J. Rudolph, An example of a measure preserving map with minimal self-joinings, J. Analyse Math. 35 (1979) 97-122. | MR 555301 | Zbl 0446.28018

[22] V.V. Ryzhikov, Mixing, rank and minimal self-joining of actions with invariant measure, Mat. Sb. 183 (1992) 133-160. | MR 1180921 | Zbl 0768.28008

[23] V.V. Ryzhikov, Joinings and multiple mixing of the actions of finite rank, Funktsional. Anal. i Prilozhen. 27 (1993) 63-78. | MR 1251168 | Zbl 0853.28011

[24] V.V. Ryzhikov, The Rokhlin problem on multiple mixing in the class of actions of positive local rank, Funktsional. Anal. i Prilozhen. 34 (2000) 90-93. | MR 1756740 | Zbl 0957.28009